# SDR ASAA0842516

- Difficulty date: December 17, 2007
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 34,113 hours, 18,654 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C3570340
- Condition: Chafed
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FOREFLAP LEADING EDGE IS CHAFED AT O/B CORNER REMOVED DAMAGE FROM SKIN ON L/E.  FABRICATED DRILLED AND INSTALLED A REPAIR DOUBLER IAW SRM 57-53-01 FIG 201.
